# SDR ASOA04680

- Difficulty date: September 10, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Part number: 58728
- Condition: Inoperative
- Location: Emergency Light
- Component: Emergency Light
- Component part number: 601R461041
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE FORWARD EMERGENCY FLOOR LIGHTING FROM ROW 5 FORWARD WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED AND REMOVED MOISTURE FROM THE FORWARD EMERGENCY FLOOR LIGHT TRACK AT ROW 5 FORWARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
